# SDR SWIA201844244

- Difficulty date: January 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 36,196 hours, 31,304 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cover
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR SPAR WEB COVER HAS CORROSION.  REPAIRED AREA  IAW REO.
